Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 5(365), Pages 163–164 (Mi umn1645)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On continuous and irreducible Frobenius $n$-homomorphisms

D. V. Gugnin

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm1645

Full text: PDF file (180 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:5, 967–969

Bibliographic databases:

MSC: Primary 16B99; Secondary 15A69, 54C35
Presented: В. М. Бухштабер
Accepted: 07.09.2005

Citation: D. V. Gugnin, “On continuous and irreducible Frobenius $n$-homomorphisms”, Uspekhi Mat. Nauk, 60:5(365) (2005), 163–164; Russian Math. Surveys, 60:5 (2005), 967–969

Citation in format AMSBIB
\Bibitem{Gug05}
\by D.~V.~Gugnin
\paper On continuous and irreducible Frobenius $n$-homomorphisms
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 5(365)
\pages 163--164
\mathnet{http://mi.mathnet.ru/umn1645}
\crossref{https://doi.org/10.4213/rm1645}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2195679}
\zmath{https://zbmath.org/?q=an:1147.54311}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..967G}
\elib{https://elibrary.ru/item.asp?id=25787221}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 5
\pages 967--969
\crossref{https://doi.org/10.1070/RM2005v060n05ABEH003738}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000235973500004}
\elib{https://elibrary.ru/item.asp?id=14577507}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33644957820}


Linking options:
  • http://mi.mathnet.ru/eng/umn1645
  • https://doi.org/10.4213/rm1645
  • http://mi.mathnet.ru/eng/umn/v60/i5/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Gugnin, “Polynomially dependent homomorphisms. Uniqueness theorem for Frobenius $n$-homomorphisms”, Russian Math. Surveys, 62:5 (2007), 993–995  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Buchstaber V.M., Rees E.G., “Frobenius n-homomorphisms, transfers and branched coverings”, Math. Proc. Cambridge Philos. Soc., 144:1 (2008), 1–12  crossref  mathscinet  zmath  isi  elib
    3. D. V. Gugnin, “Polynomially Dependent Homomorphisms and Frobenius $n$-Homomorphisms”, Proc. Steklov Inst. Math., 266 (2009), 59–90  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    4. Pavlov A.A., Troitskii E.V., “Quantization of branched coverings”, Russian Journal of Mathematical Physics, 18:3 (2011), 338–352  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:289
    Full text:171
    References:57
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021